# SDR A6WA200100037

- Difficulty date: June 6, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bac 146100A
- Aircraft serial: E1063
- Aircraft time: 25,763 hours, 38,010 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Screw
- Condition: Missing
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER HINGE COVER PANEL ON LEFT HAND ELEVATOR HELD ON BY ONLY ONE SCREW; FOUR SCREWS MISSING.  MAINTENANCE REMOVED AND REPLACED MISSING SCREWS.
